# SDR ASAA2018031423912

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 9,101 hours, 3,110 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, CONTROL CABIN ZONE TEMP ILLUMINATED,  LIGHT EXTINGUISHED ON PRESSING MASTER CAUTION.  ACFT GROUNDED.  PERFORMED AMM 21-62 / 801. BITE TEST PROCEDURE. CHECKED GOOD.  NO FAULTS NOTED. OPS NORMAL.
